Full Text: PDF
Volume 4, Issue 1, 1 April 2022, Pages 95-107
Abstract. We study the existence of maximum and minimum solutions to generalized variational inequalities on Banach lattices. The main tools are the variational characterization of the Bregman generalized projection and the order-theoretic fixed point theory.
How to Cite this Article:
Eskandar Naraghirad, Optimal solutions to variational inequalities via Bregman distances in Banach lattices, Appl. Set-Valued Anal. Optim. 4 (2022), 95-107.